Affordable Access

Publisher Website

Steady Nonlinear Double-Diffusive Convection in a Porous Medium Based upon the Brinkman–Forchheimer Model

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
204
Issue
1
Identifiers
DOI: 10.1006/jmaa.1996.0428

Abstract

Abstract A theoretical study of the problem of steady nonlinear double-diffusive convection through a porous medium is presented. The Brinkman–Forchheimer model is used to represent the porous medium. A variational formulation is given to deal with the weak solution and the existence, regularity, and uniqueness results are discussed.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Stability analysis of double diffusive convection...

on International Communications i... Jan 01, 1998

Double-diffusive fingering convection in a porous...

on International Journal of Heat... Jan 01, 1993

The limitations of the Brinkman-Forchheimer equati...

on International Journal of Heat... Jan 01, 1991
More articles like this..